# SDR AALA201903299004

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 24,102 hours, 9,766 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT BETWEEN 20000 AND 18000 FT, THE CAPTAINS AIRSPEED SUDDENLY DROPPED TO 170 KIAS, FIRST OFFICER`S WAS AT 250. THRUST LEVERS ADVANCES TO FULL THROTTLE. THE FIRST OFFICER DISENGAGED ATS , ENGINE AND MC LIGHTS ILLUMINATED. BOTH ENGINE EEC LIGHTS INDICATED ALTN.  RAN EEC ALTN CHECKLIST SAID TO SELECT ALTN SWITCHES.  BOTH CWS LIGHTS REMAINED ILLUMINATED, AP LIGHT KEPT FLASHING BUT AUTOPILOT REMAINED ENGAGED.  FIRST OFFICER DISENGAGED AP AND FLEW VISUAL APPROUCH.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED CDS BITE AND FOUND NUMEROUS INFLIGHT AIRSPEED AND ALTITUDE DISAGREE. PERFORMED LEFT AND RIGHT STATIC SYSTEM FULL RANGE LEAK TEST IAW AMM 34-11-00.  NO FAULTS NOTED.  PERFORMED A LEFT AND RIGHT PITOT SYSTEM LEAK TEST IAW AMM 34-11-00.  NO FAULTS NOTED.  PERFORMED LEFT AND RIGHT ANGLE OF ATTACK SENSOR INSPECTION IAW AMM 34-21-05.  NO FAULTS NOTED.  PERFORMED LEFT AND RIGHT AIR DATA INERTIAL REFERENCE SYSTEM OPS TEST IAW AMM 34-21-00.  NO FAULTS NOTED.  REMOVED AND REPLACE LEFT ADIRU IAW AMM 34-21-01. SYSTEM CHECKED NORMAL.
